# SDR 97ZZZX784

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 7373T0
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H40X14520
- Condition: Liner Separation
- Location: Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND PARTIAL TIRE LINER SEPARATION.  CAUSE UNDER INVESTIGATION BY THE TIRE MANUFACCTUR5ER (GOODYEAR).
